It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by lori on May 10, 2000 at 10:11:14:

I have been taking tegretol most of my life. i started when i was thirteen, but at that time i don't remember having any side affects, however, i went off tegretol for about two years and then after having a grand mal seizure i was put back on 400 milligrams per day, which knocked me out almost completely. I couldn't walk because i was so dizzy and i had a continual pounding headache, not to mention the fact that i slept about twenty hours a day, but this only lasted about a week and then the symptoms began to gradually subside and by the time i got to the doctor instead of complaining and asking her to change medications i was telling her about how much it really worked for me. that's how tegretol is, don't worry about it. you'll feel much better in time and you won't regret taking it. accept for being a little bit more sedate and a little bit forgetful sometimes i no longer have any side affects and it controls my seizures. my only complaint is that my doctor is keeping on too small of a dose. i hope everything works out for you. good luck. p.s. if you take cold medication like thera-flu it will interact with the tegretol and put you out like a light so be sure to ask the pharmacist whenever you by an over the counter medication. LORI l

Follow Ups

All times are GMT -7. The time now is 07:36 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!